Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 233, NWS Wilmington, OH

August 22, 2017Lewis County, Kentucky; Scioto County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 22, 2017, 1:57 PM EDT for Lewis County, Kentucky; Scioto County, Ohio. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2017, 1:57 PM EDT (17:57 UTC)
Expired
Aug 22, 2017, 2:30 PM EDT
In force
33 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lewis County, KY, Scioto County, OH

The radar

The Charleston,WV radar (KRLX), 109 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 12:39 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
793 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

210 
WUUS51 KILN 221757
SVRILN
KYC135-OHC145-221830-
/O.NEW.KILN.SV.W.0233.170822T1757Z-170822T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
157 PM EDT TUE AUG 22 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northeastern Lewis County in northeastern Kentucky...
  Southeastern Scioto County in southwestern Ohio...

* Until 230 PM EDT.

* At 156 PM EDT, a severe thunderstorm was located over South Shore,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines. 

* Locations impacted include...
  Portsmouth, Wheelersburg, New Boston, South Webster, Rosemount,
  Clarktown, Sciotodale, Franklin Furnace, Minford, Firebrick, West
  Portsmouth, Powellsville, Portsmouth Regional Airport and Lyra.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3866 8286 3869 8288 3874 8287 3876 8289
      3873 8298 3873 8303 3870 8304 3868 8303
      3864 8307 3880 8309 3891 8276 3885 8276
      3885 8265 3876 8266 3875 8270 3868 8271
      3867 8277 3860 8274 3859 8285
TIME...MOT...LOC 1756Z 257DEG 30KT 3870 8300 

HAIL...1.00IN
WIND...60MPH
 
$$

AR
2 follow-up statements
215 
WWUS51 KILN 221810
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
210 PM EDT TUE AUG 22 2017

KYC135-221819-
/O.CAN.KILN.SV.W.0233.000000T0000Z-170822T1830Z/
Lewis KY-
210 PM EDT TUE AUG 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEWIS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM EDT for
southwestern Ohio.

LAT...LON 3866 8286 3869 8288 3874 8287 3876 8289
      3886 8284 3891 8276 3885 8276 3885 8265
      3876 8266 3875 8270 3868 8271 3867 8277
      3860 8274 3859 8285
TIME...MOT...LOC 1809Z 259DEG 36KT 3872 8280 

$$

OHC145-221830-
/O.CON.KILN.SV.W.0233.000000T0000Z-170822T1830Z/
Scioto OH-
210 PM EDT TUE AUG 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR SOUTHEASTERN SCIOTO COUNTY...

At 209 PM EDT, a severe thunderstorm was located over Wheelersburg,
moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines. 

Locations impacted include...
Portsmouth, Wheelersburg, South Webster, Sciotodale, Franklin
Furnace, Powellsville, Portsmouth Regional Airport, Lyra and Minford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3866 8286 3869 8288 3874 8287 3876 8289
      3886 8284 3891 8276 3885 8276 3885 8265
      3876 8266 3875 8270 3868 8271 3867 8277
      3860 8274 3859 8285
TIME...MOT...LOC 1809Z 259DEG 36KT 3872 8280 

HAIL...1.00IN
WIND...60MPH
 
$$

AR
553 
WWUS51 KILN 221829
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
229 PM EDT TUE AUG 22 2017

OHC145-221838-
/O.EXP.KILN.SV.W.0233.000000T0000Z-170822T1830Z/
Scioto OH-
229 PM EDT TUE AUG 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCIOTO COUNTY
WILL EXPIRE AT 230 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 900 PM EDT for
southwestern Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3866 8286 3869 8288 3874 8287 3876 8289
      3886 8284 3891 8276 3885 8276 3885 8265
      3876 8266 3875 8270 3868 8271 3867 8277
      3860 8274 3859 8285
TIME...MOT...LOC 1828Z 280DEG 21KT 3866 8272 

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 1:35 PM EDT, 22 minutes earlier.

Area forecast discussion, Aug 22, 1:35 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
135 PM EDT Tue Aug 22 2017

.SYNOPSIS...
A cold front pushing through the Ohio Valley will bring
organized showers and thunderstorms today, then drier and
cooler air moves in for the rest of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Made a few PoP timing and coverage adjustments in the near term
into the early short term period per latest radar trends and CAM
solutions. Did adjust temps down a degree or two in the
northwest with extensive cloud cover and incoming pcpn shield
advancing eastward from Indiana.

Although convective coverage has shown a recent downward trend
upstream of our FA, expect that there will be enough coverage to
warrant categorical PoPs through the morning hours for
western/northwestern parts of the FA. Initial cluster(s) of
SHRA/TS is/are not expected to pose much of a svr threat as
destabilization won/t likely be robust enough through morning
to allow for deep convection. Nevertheless, as we progress into
early/mid part of the afternoon, southern and eastern parts of
the area should destabilize enough that afternoon/early evening
activity may pose an isolated damaging wind risk (especially
along and east of the I-71 corridor). Even with this, activity
should exit the FA around or shortly after 00z, bringing an end
to any and all svr risks for late evening into tonight.

...PREVIOUS DISCUSSION...
Varying scenarios playing out via the CAMs, with HiRes NMM/HRRR
slowly diminishing the early morning convection over Indiana as
it pushes toward forecast area. What precipitation that does
work into western forecast area expected bring enough clouds to
inhibit destabilization in the western forecast area for the
afternoon, so have generally kept severe potential wording
further east where enough heating combined with 40kts+ of 0-6km
bulk shear will be present as the prefrontal trough pushes
through the eastern forecast area in the 18-22z timeframe. Main
severe threat will be damaging winds. Greatest confidence in
thunderstorm coverage south/east of I-71, along with greater
confidence in at least a few severe storms this area. NW of I71,
expecting most scattered coverage and less likely to be severe,
though a narrow line of storms indicated by numerous CAMs
associated with the frontal passage itself.

In addition to severe threat essentially east of I-71 corridor,
as the progression of the trough slows slightly especially
along and south of the Ohio river, concern is an East-West
oriented line segment which could pose a more favorable pattern
for training storms and a localized flood threat. While ample
deep moisture available over nearly all of area in the form of
PWs at 1.75-2" and warm cloud depths of 3.5-4k, central Ohio
storms likely to be more N-S oriented line segments, which will
produce heavy rain but storms should be fairly progressive.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
Cold front to push through the region in the 00-03z timeframe
Wednesday, with some lingering showers in the far southeast as
the surface boundary will be less progressive in nature.

Below normal temperatures through this period with the strong
cold frontal passage and then surface high pressure building in
under an upper level trough where NW flow will dominate the
region through Wed.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Beautiful weather is in store for most of the long term as below
normal temperatures, dry conditions, and lower dewpoints take hold
across the region. Overall, the long term will be characterized by
below normal height anomalies as well as below normal 850 mb
temperatures. This will be in large part due to a longwave trough
axis that looks to remain in close proximity to the region through
the weekend.

Wednesday evening will open up with an upper level low pushing east
across Quebec. At the same time a potent shortwave will drop south
out of Saskatchewan/ Manitoba. This shortwave will drop down
towards Michigan Thursday afternoon acting to reinforce the longwave
trough axis west. As this happens low level CAA will continue with
an expansive cu field likely forming in the afternoon. 850 mb
temperatures Thursday fall to around 8 degrees C (GFS slightly
cooler than the ECMWF) with 1000/ 850 mb thicknesses around 1375 m.
500 mb heights on the NAEFS are around 1 to 2 standardized anomalies
below normal for this time of year with 850 mb temperatures
following suite. Even with it being August still thinking high
temperatures will struggle a bit Thursday given the likely cu
development. Have gone ahead and lowered high temperatures Thursday
into the mid 70s with thicknesses alone supporting highs in the
lower 70s (esp northern zones).

Thursday night into Friday morning the trough axis will begin to
modulate and nudge east allowing the best ageostrophic convergence
to push closer to the area. Friday afternoon thicknesses and 850 mb
temperatures remain similar to Thursday, with the only difference
being less cu probably (thanks to PWATs falling to around 0.60").
Saturday morning looks to be the coolest as surface high pressure
and ageostrophic convergence settles overhead. Winds will also
likely decouple. GFS forecast soundings are hinting at some cirrus
moving in but we will likely see some upper 40s in rural zones
Saturday morning. Saturday afternoon the trough axis will slowly
pull east allowing low level thicknesses and temperatures to ever so
slowly recover. By Sunday surface high pressure will be off to the
east with temperatures approaching the 80 degree mark. The area also
looks to remain dry through Sunday as PWATs hover around 0.50" (or
near record low values for this time of year).

By Monday models begin to diverge as an upper level disturbance is
forecast to dive south into the plains with an upper level jet at
250 mb amplifying. As this occurs the ILN forecast area will fall
into a LFQ which means rain chances will likely be on the increase.
There still remains uncertainty though on how everything will play
out so have just trended towards chance PoPs at this time.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Convective activity starting to come together for the afternoon
hours with main time frame to impact terminals within the first
hour or so of the valid TAF period before activity slides east
of the local terminal corridor. Did include TEMPO VSBY and CIG
restrictions, especially for eastern terminals of KCMH and KLCK
where activity will be slowest to clear.

Nevertheless, main convective lines will be east of terminals by
21z or so, with just some lingering -SHRA for an hour or two
past that. By this evening, VFR conditions are expected area-
wide with a veering of winds from WSW to NW past 03z. Light
winds will prevail overnight but should stay up enough to
prevent widespread BR. This being said, did add a TEMPO MVFR
VSBY restriction at KLUK around sunrise Wednesday, despite
unfavorable wind direction.

Past 12z Wednesday, some diurnally driven VFR Cu will likely
develop as CAA scheme becomes established in the area. Cannot
completely rule out an isolated -SHRA for northern terminals
towards very end of period, but isolated nature of coverage and
lack of confidence precluded inclusion for right now.

OUTLOOK...No significant weather.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JDR/Sites
NEAR TERM...KC
SHORT TERM...JDR/Sites
LONG TERM...Haines
AVIATION...KC
Hazardous weather outlook, Aug 22, 12:48 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1248 PM EDT Tue Aug 22 2017

INZ050-058-059-066-073>075-OHZ026-034-035-042>046-051>053-060>062-
070-071-077-231700-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Hardin-
Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-
Clark-Preble-Montgomery-Greene-Butler-Warren-Hamilton-
1248 PM EDT Tue Aug 22 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, Southwest Ohio and West Central
Ohio.

.DAY ONE...This Afternoon and Tonight.

An isolated strong to severe storm is possible this afternoon and
into early this evening. Damaging winds will be possible with these
storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ080-KYZ089>100-OHZ054>056-063>065-072>074-078>082-088-231700-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Madison-Franklin OH-Licking-
Fayette OH-Pickaway-Fairfield-Clinton-Ross-Hocking-Clermont-Brown-
Highland-Adams-Pike-Scioto-
1248 PM EDT Tue Aug 22 2017

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Strong to severe thunderstorms are likely from this afternoon into
the evening hours. Damaging winds and hail will be possible with
these storms. In addition heavy rain and multiple rounds of
thunderstorms may lead to a flash flood threat.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant weather conditions.

In the hours before

Special weather statement, Aug 22, 1:15 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Wilmington OH
115 PM EDT TUE AUG 22 2017

OHZ063-072-080-221800-
Highland OH-Fayette OH-Clinton OH-
115 PM EDT TUE AUG 22 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FAYETTE...CLINTON
AND NORTH CENTRAL HIGHLAND COUNTIES UNTIL 200 PM EDT...

At 115 PM EDT, radar indicated a strong thunderstorm near Wilmington,
moving east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Wilmington, Sabina, Leesburg, New Vienna, Clarksville, Highland,
Melvin, New Antioch, Oakland, Cuba, Lees Creek, Reesville,
Morrisville, Ogden, Cowan Lake State Park and Burtonville.

This includes I-71 in Ohio between mile markers 44 and 47.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3935 8399 3949 8397 3954 8356 3931 8355
TIME...MOT...LOC 1715Z 263DEG 21KT 3942 8390

AR
Local storm report, Aug 22, 1:23 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
123 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     TSTM WND GST     KCMH JOHN GLENN APT     40.00N 82.89W
08/22/2017  M53 MPH          FRANKLIN           OH   ASOS

&&

JGIBSON
Special weather statement, Aug 22, 1:25 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Wilmington OH
125 PM EDT TUE AUG 22 2017

OHZ079>081-221800-
Highland OH-Adams OH-Brown OH-
125 PM EDT TUE AUG 22 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BROWN...NORTHWESTERN
ADAMS AND SOUTHWESTERN HIGHLAND COUNTIES UNTIL 200 PM EDT...

At 124 PM EDT, radar indicated a strong thunderstorm near Mount Orab,
moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Georgetown, Mount Orab, Winchester, Sardinia, Seaman, Belfast, New
Market, Emerald, Russellville, Hamersville, Mowrystown, Cherry Fork,
Lake Waynoka, Buford, State Route 32 at US Route 68, Feesburg,
Fincastle, New Hope, State Route 32 at US Route 62 and Berrysville.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3884 8404 3903 8401 3917 8357 3888 8348
TIME...MOT...LOC 1724Z 254DEG 26KT 3896 8392

AR
Special weather statement, Aug 22, 1:30 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
130 PM EDT TUE AUG 22 2017

KYZ091>093-095>097-OHZ078-221815-
Boone KY-Pendleton KY-Kenton KY-Campbell KY-Bracken KY-Grant KY-
Clermont OH-
130 PM EDT TUE AUG 22 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BRACKEN...SOUTHERN
KENTON...SOUTHERN CAMPBELL...SOUTHERN BOONE...NORTHEASTERN GRANT...
NORTHERN PENDLETON AND SOUTHWESTERN CLERMONT COUNTIES UNTIL 215 PM
EDT...

At 130 PM EDT, radar indicated a strong thunderstorm near Crittenden,
moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Alexandria, Walton, Claryville, Crittenden, New Richmond, Dry Ridge,
Felicity, Butler, Mentor, Moscow, Neville, California, Chilo, Mount
Auburn, Atwood, Bradford, Willow Grove, Grants Lick, Saltair and
Northcutt.

This includes I-75 in Kentucky between mile markers 160 and 171.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3869 8460 3886 8464 3899 8413 3873 8406
TIME...MOT...LOC 1730Z 254DEG 26KT 3881 8450

AR
Local storm report, Aug 22, 1:43 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
143 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     TSTM WND DMG     1 SSE GAHANNA           40.01N 82.87W
08/22/2017                   FRANKLIN           OH   TRAINED SPOTTER

            SEVERAL LARGE TREES DOWN BETWEEN GAHANNA LINCOLN HIGH
            SCHOOL AND KCMH. ADDITIONALLY, HAMILTON ROAD IS CLOSED
            WITH A TREE DOWN ON THE POWER LINES. PHOTO VERIFIED.

&&

JGIBSON
Local storm report, Aug 22, 1:55 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
155 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND DMG     1 WNW FRIENDSHIP        38.71N 83.12W
08/22/2017                   SCIOTO             OH   EMERGENCY MNGR

            LARGE TREE FELL ACROSS ODLE CREEK ROAD JUST OFF SR 125.
            TIME ESTIMATED FROM RADAR.

&&

JGIBSON

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 12:16 PM EDTSpecial Weather StatementILNBoone, Campbell, Kenton29 min
Aug 22, 12:44 PM EDTSpecial Weather StatementILNCampbell46 min
Aug 22, 12:51 PM EDTSpecial Weather StatementILNMason39 min
Aug 22, 1:22 PM EDTSevere Thunderstorm WarningILNLewis38 min
Aug 22, 1:30 PM EDTSpecial Weather StatementILNCampbell45 min
Aug 22, 4:55 PM EDTAreal Flood AdvisoryILNLewis, Mason3 hr
Aug 22, 10:58 AM EDTSpecial Weather StatementILNChampaign32 min
Aug 22, 11:36 AM EDTSpecial Weather StatementILNClark24 min
Aug 22, 11:58 AM EDTSpecial Weather StatementILNClark, Madison47 min
Aug 22, 12:26 PM EDTSpecial Weather StatementILNFranklin, Madison49 min
Aug 22, 12:37 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking41 min
Aug 22, 12:56 PM EDTSevere Thunderstorm WarningILNClinton, Warren18 min
Aug 22, 1:05 PM EDTSevere Thunderstorm WarningILNLicking40 min
Aug 22, 1:15 PM EDTSpecial Weather StatementILNClinton45 min
Aug 22, 1:25 PM EDTSpecial Weather StatementILNBrown35 min
Aug 22, 2:01 PM EDTSpecial Weather StatementILNAdams44 min
Aug 22, 2:06 PM EDTSpecial Weather StatementILNRoss24 min
Aug 22, 2:16 PM EDTSpecial Weather StatementILNHocking44 min
Aug 22, 2:24 PM EDTSpecial Weather StatementILNClermont36 min
Aug 22, 2:36 PM EDTSpecial Weather StatementILNAdams39 min
Aug 22, 3:07 PM EDTSpecial Weather StatementILNScioto38 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.